Select Publications

Journal articles

Zhong M;Le Gia QT;Wang W, 2018, 'A multiscale support vector regression method on spheres with data compression', Applicable Analysis, pp. 1 - 24, http://dx.doi.org/10.1080/00036811.2018.1430783

Brzeźniak Z;Goldys B;Gia QT L, 2017, 'Random attractors for the stochastic Navier--Stokes equations on the 2D unit sphere', Journal of Mathematical Fluid Mechanics, http://dx.doi.org/10.1007/s00021-017-0351-4

Zhu Y;Le Gia QT;Juhl MK;Coletti G;Hameiri Z, 2017, 'Application of the Newton-Raphson Method to Lifetime Spectroscopy for Extraction of Defect Parameters', IEEE Journal of Photovoltaics, vol. 7, pp. 1092 - 1097, http://dx.doi.org/10.1109/JPHOTOV.2017.2695666

Dick J;Gantner RN;Le Gia QT;Schwab C, 2017, 'Multilevel higher-order quasi-Monte Carlo Bayesian estimation', Mathematical Models and Methods in Applied Sciences, vol. 27, pp. 953 - 995, http://dx.doi.org/10.1142/S021820251750021X

Le Gia QT;Sloan IH;Wang YG;Womersley RS, 2017, 'Needlet approximation for isotropic random fields on the sphere', Journal of Approximation Theory, vol. 216, pp. 86 - 116, http://dx.doi.org/10.1016/j.jat.2017.01.001

Le Gia QT;Sloan IH;Wendland H, 2017, 'Zooming from global to local: a multiscale RBF approach', Advances in Computational Mathematics, vol. 43, pp. 581 - 606, http://dx.doi.org/10.1007/s10444-016-9498-4

Dinh Nguyen Duy H;Nguyen Huy T;Le Dinh L;Quoc Thong Le G, 2017, 'Inverse problem for nonlinear backward space-fractional diffusion equation', Journal of Inverse and Ill-posed Problems, vol. 25, http://dx.doi.org/10.1515/jiip-2015-0065

Wang YG;Le Gia QT;Sloan IH;Womersley RS, 2017, 'Fully discrete needlet approximation on the sphere', Applied and Computational Harmonic Analysis, vol. 43, pp. 292 - 316, http://dx.doi.org/10.1016/j.acha.2016.01.003

Dick J;Le Gia QT;Schwab C, 2016, 'Higher order quasi-monte carlo integration for holomorphic, parametric operator equations', SIAM-ASA Journal on Uncertainty Quantification, vol. 4, pp. 48 - 79, http://dx.doi.org/10.1137/140985913

Chernih A;Le Gia QT, 2016, 'Multiscale methods with compactly supported radial basis functions for the Stokes problem on bounded domains', Advances in Computational Mathematics, vol. 42, pp. 1187 - 1208, http://dx.doi.org/10.1007/s10444-016-9458-z

Dick J;Kuo FY;Le Gia QT;Schwab C, 2016, 'Multilevel higher order QMC Petrov-Galerkin discretization for affine parametric operator equations', SIAM Journal on Numerical Analysis, vol. 54, pp. 2541 - 2568, http://dx.doi.org/10.1137/16M1078690

Dick J;Kuo FY;Gia QT L;Schwab C, 2015, 'Fast QMC matrix-vector multiplication', SIAM Journal on Scientific Computing, vol. 37, pp. A1436 - A1450, http://dx.doi.org/10.1137/151005518

Brzeźniak Z;Goldys B;Le Gia QT, 2015, 'Random dynamical systems generated by stochastic Navier-Stokes equations on a rotating sphere', Journal of Mathematical Analysis and Applications, vol. 426, pp. 505 - 545, http://dx.doi.org/10.1016/j.jmaa.2015.01.054

Le Gia QT;Wendland H, 2014, 'Data compression on the sphere using multiscale radial basis function approximation', Advances in Computational Mathematics, vol. 40, pp. 923 - 943, http://dx.doi.org/10.1007/s10444-013-9334-z

Chernih A;Le Gia QT, 2014, 'Multiscale methods with compactly supported radial basis functions for Galerkin approximation of elliptic PDEs', IMA Journal of Numerical Analysis, vol. 34, pp. 569 - 591, http://dx.doi.org/10.1093/imanum/drt004

Le Gia QT;McLean W, 2014, 'Solving the heat equation on the unit sphere via Laplace transforms and radial basis functions', Advances in Computational Mathematics, vol. 40, pp. 353 - 375, http://dx.doi.org/10.1007/s10444-013-9311-6

Dick J;Kuo FY;Le Gia QT;Nuyens D;Schwab C, 2014, 'Higher order QMC Petrov-Galerkin discretization for affine parametric operator equations with random field inputs', SIAM Journal on Numerical Analysis, vol. 52, pp. 2676 - 2702, http://dx.doi.org/10.1137/130943984

Le Gia QT;Sloan IH;Wendland H, 2012, 'Multiscale approximation for functions in arbitrary Sobolev spaces by scaled radial basis functions on the unit sphere', Applied and Computational Harmonic Analysis, vol. 32, pp. 401 - 412, http://dx.doi.org/10.1016/j.acha.2011.07.007

Le Gia QT;Sloan IH;Wendland H, 2012, 'Multiscale RBF collocation for solving PDEs on spheres', Numerische Mathematik, vol. 121, pp. 99 - 125, http://dx.doi.org/10.1007/s00211-011-0428-6

Ganesh M;Le Gia QT;Sloan IH, 2011, 'A pseudospectral quadrature method for Navier-Stokes equations on rotating spheres', Mathematics of Computation, vol. 80, pp. 1397 - 1430, http://dx.doi.org/10.1090/S0025-5718-2010-02440-8

Le Gia QT;Sloan IH;Wathen AJ, 2011, 'Stability and preconditioning for a hybrid approximation on the sphere', Numerische Mathematik, vol. 118, pp. 695 - 711, http://dx.doi.org/10.1007/s00211-011-0369-0

Le Gia QT;Stephan EP;Tran T, 2011, 'Solution to the Neumann problem exterior to a prolate spheroid by radial basis functions', Advances in Computational Mathematics, vol. 34, pp. 83 - 103, http://dx.doi.org/10.1007/s10444-010-9145-4

Costea A;Le Gia QT;Stephan EP;Tran T, 2011, 'Meshless BEM and overlapping Schwarz preconditioners for exterior problems on spheroids', Studia Geophysica et Geodaetica, vol. 55, pp. 465 - 477, http://dx.doi.org/10.1007/s11200-011-0027-0

Le Gia QT;Sloan IH;Wendland H, 2010, 'Multiscale analysis in Sobolev spaces on the sphere', SIAM Journal on Numerical Analysis, vol. 48, pp. 2065 - 2090, http://dx.doi.org/10.1137/090774550

Tran T;Le Gia QT;Sloan IH;Stephan EP, 2010, 'Preconditioners for pseudodifferential equations on the sphere with radial basis functions', Numerische Mathematik, vol. 115, pp. 141 - 163, http://dx.doi.org/10.1007/s00211-009-0269-8

Le Gia QT;Tran T, 2010, 'An overlapping additive Schwarz preconditioner for interpolation on the unit sphere with spherical radial basis functions', Journal of Complexity, vol. 26, pp. 552 - 573, http://dx.doi.org/10.1016/j.jco.2010.06.003

Gia QT L E;Sloan IH;Tran T, 2009, 'Overlapping additive Schwarz preconditioners for elliptic pdes on the unit sphere', Mathematics of Computation, vol. 78, pp. 79 - 101, http://dx.doi.org/10.1090/S0025-5718-08-02150-9

Tran T;Le Gia QT;Sloan IH;Stephan EP, 2009, 'Boundary integral equations on the sphere with radial basis functions: error analysis', Applied Numerical Mathematics, vol. 59, pp. 2857 - 2871, http://dx.doi.org/10.1016/j.apnum.2008.12.033

Hesse K;Le Gia QT, 2008, 'Local radial basis function approximation on the sphere', Bulletin of the Australian Mathematical Society, vol. 77, pp. 197 - 224, http://dx.doi.org/10.1017/S0004972708000087

Le Gia QT;Mhaskar HN, 2008, 'Localized linear polynomial operators and quadrature formulas on the sphere', SIAM Journal on Numerical Analysis, vol. 47, pp. 440 - 466, http://dx.doi.org/10.1137/060678555

Tran T;Le Gia QT, 2008, 'Interpolation on the sphere: A fast solution technique', ANZIAM Journal, vol. 50

Pham TD;Tran T;Le Gia QT, 2008, 'Numerical solutions to a boundary integral equation with spherical radial basis functions', ANZIAM Journal, vol. 50

Ganesh M;Le Gia QT, 2008, 'Post-processing of solutions of incompressible Navier-Stokes equations on rotating spheres', ANZIAM Journal, vol. 50

Le Gia QT;Mhaskar HN, 2006, 'Polynomial operators and local approximation of solutions of pseudo-differential equations on the sphere', Numerische Mathematik, vol. 103, pp. 299 - 322, http://dx.doi.org/10.1007/s00211-006-0676-z

Le Gia QT;Narcowich FJ;Ward JD;Wendland H, 2006, 'Continuous and discrete least-squares approximation by radial basis functions on spheres', Journal of Approximation Theory, vol. 143, pp. 124 - 133, http://dx.doi.org/10.1016/j.jat.2006.03.007

Le Gia QT, 2005, 'Approximation of parabolic PDEs on spheres using spherical basis functions', Advances in Computational Mathematics, vol. 22, pp. 377 - 397, http://dx.doi.org/10.1007/s10444-003-3960-9

Le Gia QT, 2005, 'Approximation of parabolic PDEs on spheres using collocation method', Advances in Computational Mathematics, vol. 22, pp. 377 - 397

Le Gia QT, 2004, 'Galerkin approximation for elliptic PDEs on spheres', Journal of Approximation Theory, vol. 130, pp. 123 - 147, http://dx.doi.org/10.1016/j.jat.2004.07.008

Gia QT L, 'Numerical solutions of a boundary value problem on the sphere using radial basis functions', Numerical solutions of a boundary value problem on the sphere using radial basis functions, http://arxiv.org/abs/1402.3353v2


Back to profile page